MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number BXA093902A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The following was reported to gore: on an unknown date, the patient was implanted with a gore® acuseal vascular graft as a shunt for dialysis.On an unknown date, it was noted that the graft appeared to be delaminated.On an unknown date, a reintervention explanting the graft was performed.The patient tolerated the procedure.It was reported that it seems that the delamination has started from where the bare metal stent is implanted.(the reason why the bare metal stent was implanted is unknown, the information was not provided.) it was also reported that the puncture might have caused the delamination because a lot of punctures have been performed since the graft was implanted.The device will be returned to us for analysis.A customer response is required.The physician requested detailed analysis such as he staining, and requested to provide an observation picture/image of the delaminated portion.
 
Additional Manufacturer Narrative
C1 - name (give labeled strength and mfr/labeler), cbas® heparin surface.C1 - manufacturer/compounder, w.L.Gore & associates, inc.Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium apl, which in covalently bound to the device surface and is essentially|non-eluting.D1 - product name, gore® acuseal vascular graft.
 
Event or Problem Description
The device is not available for return to the u.S.For an evaluation.
 
Additional Manufacturer Narrative
Corrected section b5, to update no device return.Updated investigation conclusions code to 4315.

Brand Name
GORE ACUSEAL VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10309017
Report Number2017233-2020-01041
Device Sequence Number2261175
Product Code DSY
UDI-Device Identifier00733132637355
UDI-Public00733132637355
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K130215
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBXA093902A
Device Catalogue NumberBXA093902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer02/05/2021
03/31/2021
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date02/05/2021
03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;